# SDR HNAA2012122101128

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,521 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 387.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD SPAR FRAME AT STR 33P, RT SIDE OF CENTER.  BLENDED CORROSION IAW RD 8-53-12757.  COMPLIED WITH EDDY CURRENT INSPECTION.  NO DEFECTS NOTED.
